# SDR ASAA0210350

- Difficulty date: December 4, 2002
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6547529505
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND LEFT HORIZONTAL STABILIZER AT ELEVATOR STATION 149.12 CHAFED.  REMOVED DAMAGED HORIZONTAL STABILIZER WEB AND REPAIRED RIB PER EA.  (M)
